MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406153
Medical Device Problem Codes Difficult to Insert (1316); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the introducer was inserted into the patient but resistance was noted.Upon withdrawal, the device was noted to be kinked.An additional femoral puncture site/access was required and another device was used to complete the procedure with no patient consequences.
 
Additional Manufacturer Narrative
One 6.5f fast-cath introducer sheath was received for evaluation.The sheath tubing had been kinked, stretched and perforated in one location, proximal to the distal tip.The shape of the perforated material was consistent with the shape of the dilator distal tip.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The damage to the sheath is consistent with forcible contact between the dilator and the inner diameter of the sheath during dilator insertion.The cause of the forcible contact and reported patient insertion difficulty remains unknown.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13450703
Report Number3005334138-2022-00062
Device Sequence Number4627781
Product Code DYB
UDI-Device Identifier05414734014274
UDI-Public05414734014274
Combination Product (Y/N)N
Initial Reporter CountryEN
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number406153
Device Catalogue Number406153
Device Lot Number7751557
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown